# SDR SIMA20190903003

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 34,442 hours, 31,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKE OFF. C/A-REMOVED COLLAR AND RESET CMD CB. PERFORMED LG EXTENSION AND RETRACTION CHECK IAW AMM TASK 32-30-00-700-801-A. OPS CHECK GOOD. GEARS FULLY RETRACTED AND EXTENDED WITH NO FAULT MSG.
